Bactrim - affects which CPN LifeCycle?

Can someone please tell me which life cycle of CPN  Bactrim affects? I know it's somewhere here on the site, as I believe I used to have a chart bookmarked that listed what specific ABX affected the different lifecyles of CPN.

 I'm battling with either BV or bladder infection (didn't start until I pulsed) and have enough Bactrim DS to treat; BUT, since I just finished a pulse (that hit me pretty hard) I don't want to do another one, LOL, if it affects the cryptic formi of CPN....  It's becoming increasingly uncomfortable and I should probably go to the doctor; but I really am thinking my pulse is what triggered it.

There was a recent discussion on this by a couple of other members, and I know you can take Bactrim with Azith,... my concern is not getting knocked back down right away since I'm still trying to get back up Foot in mouth 

 

 

 

 

It appears that Bactrim is active against the RB phase, so it could be used as an alternate for either doxyi or azith.

 

CAPi for Cpni 11/04. Dxi: 25+yrs CFSi & FMSi. Currently: 250 aithromycin mwf, doxycycline 100mg BIDi, restarted Tinii pulses; Vit D2000 units, T4 & T3, 6mg Iodoral

Thanks Jim.... :)

Jeanneroz

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

yes i also read some articles about it before. You can either take it with Doxyi or azith. I think they recommended with macrolides as they helping each other's functions. (if remember well it was roxyi though) but no interference with doxy either.
doxy200, azith250, NACi 2400, Metroi 1250(once a month), supplementsi, vitaminsi.

I decided to switch the Bactrim for my doxyi (with the Azith).  for three days.... (I read new dosing for non complicated UTIi's is 3 day course of Bactrim, instead of the longer course).  Personally, I believe the CPNi is just getting stirred up in the bladder/kidney (as well as many other!) area. 

I need to update my blog on the repercussions of my pulses.... I've only done 5 and not at the full 1000 mg of TINIi yet but one of the bothersome symptoms that has occured each pulse  is I get bladder irritationi to the point I feel swollen in the pelvic area, frequency of urination and definitely feels like I have a bladder infection (without the burning of urination). I do take phenazopyridine (that little red pill that turns urine orange) to ease the discomfort.

Re my previous pulse, the discomfort went away after about a week or so....but this time was the most discomfort so far.

JeanneRoz

 

 

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

well, i would probably do more than 3 days. You are not loosing anything doing it for a week. I remember Daisy's husband was taking this combo for quite a while...
doxy200, azith250, NACi 2400, Metroi 1250(once a month), supplementsi, vitaminsi.

Hey Sunshine,

you are progressing along nicely & at the pace your body will allow.  I am so glad you are listening to the signs.  Right now I am taking a break from next pulse so that my liver & kidneys can recover.  If the cleansing organs aren't working right it is difficult to hammer a way at final stage CPni porphyriai & toxins.

so, just winging it.  Of course, further complication for me is the many weather changes & cold.  My FMSi is flared up, another reason to take it easy.  The great thing is I have a little more energy post pulse, even though I am in alot of pain.

I talked briefly about Bactrim with my doc re switching.  I am worried though, as my last 3 pulses, if memory serves me right, have been horribly nauseating.  I think it is the CPn, but it could be the flagyli & I don't think we have tinii in Canada to switch to.  Any other ideas?

Be well

ysic

r

 

CFIDSi/ME, FMSi, MCS, IBSi, EBVi, CMV, Cpni, H1, chronic insomnia, Chronic Lyme, HME, Babesia, Natural HRT-menopause, NAC 2.4 gm,Full CAP 6-2-07, all supplementsi+Iodorol, Inositol-depression, ultra Chitosan, L lysine Pulse#27 04-19-10 1gm Flagyli/day-5 days<

I just got a confirmation from Dr. Stratton that it can be substituted for either doxyi or azith. One advantage I found when using it was that I could take it on an empty stomach, unlike doxy, and so it freed up my schedule a bit when my appetite was down. Daisy has said that her LMD doc believes that it's best used for longer periods of time rather than stop/start. Not sure why, but may be his experience with this especially with co-infectionsi.

 

CAPi for Cpni 11/04. Dxi: 25+yrs CFSi & FMSi. Currently: 250 aithromycin mwf, doxycycline 100mg BIDi, restarted Tinii pulses; Vit D2000 units, T4 & T3, 6mg Iodoral

Hi, Jim,

Hmmm, interesting... I guess since I was taking it for my bladder I thought I'd only take it for the recommended time period for that issue so I substitued it for the Doxyi.

  My concern was (since I had just done a pulse) would it be hitting the cryptic CPNi again...  It calmed my bladder down but I am having a terribly time with my RAi.... my knees are swollen and I can barely walk on days....

I am also having neuropathy-type foot drag -- the  toes on my right foot fold over and I don't feel them right away until I've scraped them on the floor or stairs!! and my feet (even though I  think they are "up") aren't and I trip. 

 The bactrim... tightened my legs up and it definitely hit some bugs that I don't think were previously addressed, but now walking is again very difficult..  I am contemplating getting a walker just to get around in my house... very frustating......  damn CPN. 

JeanneRoz

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Hey, if i remember well Daisy's doctor concern was that it has some serious side effects by Bactrim. (skin pilling) and she warned me once that starting-stopping this agent can increase the risk of getting that and other serious side effects of the medication. But this is just my memory not sure though...Be careful!
doxy200, azith250, NACi 2400, Metroi 1250(once a month), supplementsi, vitaminsi.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.